# SDR AALA202307252417

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 500I TO BS 500A AT S25R. REMOVED, FABRICATED, AND INSTALLED NEW TRANSITION PANEL PER SRM 53-00-53-2R-6.
